# SDR UALA2012052702956

- Difficulty date: May 25, 2012
- Submitted: June 5, 2012
- Operation: Air carrier
- Aircraft: N506UA
- Make and model: Boeing 757222
- Aircraft serial: 24627
- Aircraft time: 70,786 hours, 26,595 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Near 12c
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT PATH LIGHTING COMING UP NEAR 12C.  SECURED AISLE PATH LIGHTING AT ROW 12.  REPLACED DOUBLE SIDED TAPE WHICH WAS FULL OF FLOOR TRASH.  OPS CKS GOOD.
